# SDR HALA2013110400164

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33451
- Aircraft time: 42,951 hours, 7,776 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Test Panel
- Part number: 233T423926
- Part serial: D00927
- Condition: Damaged
- Location: Cockpit
- Part time: 42,951 hours, 7,776 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF HEAT DAMAGE ON TEST PANEL SWITCHES S1 AND S5.  R & R TEST PANEL, M10398.  TESTED FUEL QTY, WINDOW/PROBE HEAT, HYD GEN, EQUIP COOL, DUCK LEAK, STRUT LEAK, AIR DATA LT-RT COMPUTER, IAW AMM 34-12-00, 26-18-00,30-31-00, 24-25-00,30-41-00,28-41-00.  ACCOMPLISHED GROUND PROXIMITY, MLG YAW DAMPER AND STALL WARNING TEST IAW AMM 34-46-00,27-32-00,22-21-00 AND WING ANTI-ICE TEST IAW AM 30-11-00. OK FOR SERVICE.
